CSpace

Browse/Search Results:  1-9 of 9 Help

Selected(0)Clear Items/Page:    Sort:
Discrete surface modelling using partial differential equations 期刊论文
COMPUTER AIDED GEOMETRIC DESIGN, 2006, 卷号: 23, 期号: 2, 页码: 125-145
Authors:  Xu, GL;  Pan, Q;  Bajaj, CL
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
free-form surface fitting  blending  N-sided hole  differential equations  
Nurbs approximation of A-splines and A-patches 期刊论文
INTERNATIONAL JOURNAL OF COMPUTATIONAL GEOMETRY & APPLICATIONS, 2003, 卷号: 13, 期号: 5, 页码: 359-390
Authors:  Bajaj, CL;  Xu, GL;  Holt, RJ;  Netravali, AN
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
NURBS  surface rendering  algebraic patches  
Curvature computations of 2-manifolds in R-k 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2003, 卷号: 21, 期号: 5, 页码: 681-688
Authors:  Xu, GL;  Bajaj, CL
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Riemannian curvature  mean curvature vector  principal curvatures  principal directions  
Anisotropic diffusion of surfaces and functions on surfaces 期刊论文
ACM TRANSACTIONS ON GRAPHICS, 2003, 卷号: 22, 期号: 1, 页码: 4-32
Authors:  Bajaj, CL;  Xu, GL
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
algorithms  experimentation  surface function diffusion  Loop's subdivision  Riemannian manifold  texture mapping  noise reduction  
Hierarchical multiresolution reconstruction of shell surfaces 期刊论文
COMPUTER AIDED GEOMETRIC DESIGN, 2002, 卷号: 19, 期号: 2, 页码: 89-112
Authors:  Bajaj, CL;  Xu, GL;  Holt, RJ;  Netravali, AN
Favorite  |  View/Download:14/0  |  Submit date:2018/07/30
geometric modeling  level of detail algorithms  mesh generation  
Regular algebraic curve segments (I) - Definitions and characteristics 期刊论文
COMPUTER AIDED GEOMETRIC DESIGN, 2000, 卷号: 17, 期号: 6, 页码: 485-501
Authors:  Xu, GL;  Bajaj, CL;  Xue, WM
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
algebraic curve  discriminating family  D-regular  BB-form  
A-splines: local interpolation and approximation using G(k)-continuous piecewise real algebraic curves 期刊论文
COMPUTER AIDED GEOMETRIC DESIGN, 1999, 卷号: 16, 期号: 6, 页码: 557-578
Authors:  Bajaj, CL;  Xu, GL
Favorite  |  View/Download:12/0  |  Submit date:2018/07/30
algebraic curve  G(k)-continuous  interpolation and approximation  BB-form on triangle  
Spline approximations of real algebraic surfaces 期刊论文
JOURNAL OF SYMBOLIC COMPUTATION, 1997, 卷号: 23, 期号: 2-3, 页码: 315-333
Authors:  Bajaj, CL;  Xu, GL
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Piecewise rational approximations of real algebraic curves 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 1997, 卷号: 15, 期号: 1, 页码: 55-71
Authors:  Bajaj, CL;  Xu, GL
Favorite  |  View/Download:21/0  |  Submit date:2018/07/30